# SDR MASA200700335

- Difficulty date: June 18, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 6,724 hours, 5,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2615 CLT, AFT EMERGENCY FLOOD LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LAMP.
